# SDR CA991103005

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 Mask
- Part number: 90070003659
- Condition: Failed
- Location: Cockpit
- Part time: 9,680 hours
- Component: Scott
- Stage of operation: IN
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT TEST, THE CAPTAIN'S OXYGEN MASK INDICATED FLOW WARNING.  MASK REPLACED.
